# SDR WGEA200700001

- Difficulty date: August 3, 2007
- Submitted: August 6, 2007
- Operation: General aviation
- Aircraft: N109DJ
- Make and model: Eclips ECLIPSEEA500
- Aircraft serial: 000006
- Aircraft time: 205 hours, 246 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: EM41165
- Part serial: 02620256
- Condition: Malfunctioned
- Location: T/E Flaps
- Part time: 205 hours, 346 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAS MESSAGE IN FLIGHT.  REMOVED AND REPLACED LT AND RT INBOARD FLAP ACTUATORS PER EA 500 AM CH 27-51-11.  RIGGED FLAP`S AND COMPLIED WITH SATISFACTORY FUNCTIONAL/OPERATIONAL CHECKS.
